TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Double ZMA-transform for solving linear telegraph equation

*

* Corresponding author · click or hover a name for details

pp. 1407–1414Vol. 26Issue 7October 2023DOI: 10.47974/JIM-1558XML
Published Online:
28 Oct 2023
Article type:
Research Article
Language:
EN
Article no.:
JIM-1558
Pages:
1407–1414

Abstract

Recently, a new technique to solve initial-boundary value problems (IBVP) for general linear telegraph equation (GLTE), namely Double ZMA- transform (DZMAT) introduced. This transform is an efficient and attractive technique; moreover accurate to find the exact solution by using the procedure for the transform of (LTE).

Keywords

Subject Classifications

15A0420M20

References

[1] Debnath, L., & Bhatta, D. : Integral transforms and their applications. CRC press (2014). 
[2] Estrin, T. A., & Higgins, T. J. : The solution of boundary value problems by multiple Laplace transformations. Journal of the Franklin Institute, 252(2), 153-167 (1951). 
[3] Eltayeb, H., & Kilicman, A. : On double Sumudu transform and double Laplace transform. Malaysian Journal of Mathematical Sciences, 4(1), 17-30 (2010). 
[4] Kilicman, A., Eltayeb, K. Some remarks on the sumudu and Laplace transforms and applications to differential equations, ISRN Applied Mathematics (2012), doi:10.5402/2012/591517. 
[5] Singh,Y., Mandia, H. K. Relationship between double Laplace transform and double Mellin transform in terms of generalized hypergeometric function with applications, International Journal of Scientific and Engineering Research 3(5), 1- 5(2012).
[6] Eltayeb, H., Kilicman,A. A note on double Laplace transform and telegraphic equations, Abstract and Applied Analysis Article ID 932578 (2013), 6 pages http://dx.doi.org/10.1155/2013/932578.
[7] J. Zhang, A Sumudu based algorithm m for solving differential equations, Comp.  Sci. J. Moldova 15(3), pp – 303-313 (2007).
[8] Eltayeb, H., & Kilicman, A. : A note on the Sumudu transforms and differential equations. Applied Mathematical Sciences, 4(22), 1089-1098 (2010). 
[9] Hassan, I. A. H. : Differential transformation technique for solving higher-order initial value problems. Applied Mathematics and Computation, 154(2), 299-311 (2004). 
[10] Bongsoo Jang: Solving linear and nonlinear initial value problems by the projected differential transform method. Ulsan National Institute of Science and Technology (UNIST), Banyeon-ri-100, Ulsan 689-798 Korea. Compu. Phys. Communication (2009). 
[11] Chen, C. O. K., & Ho, S. H. : Solving partial differential equations by two-dimensional differential transform method. Applied Mathematics and Computation, 106(2-3), 171-179 (1999).
[12] Ayaz, F. : Solutions of the system of differential equations by differential transform method. Applied Mathematics and Computation, 147(2), 547-567 (2004).
[13] Kanglgil, F., & Yaz, F. A. : Solitary wave Solution for kdv and M kdv equations by differential transform method, chaos solutions and fractions (2008) do1: 10.1016/j. Chaos, 2(009).
[14] Hashim, I., Noorani, M. S. M., Ahmad, R., Bakar, S. A., Ismail, E. S., & Zakaria, A. M. : Accuracy of the Adomian decomposition method applied to the Lorenz system. Chaos, Solitons & Fractals, 28(5), 1149-1158 (2006). 
[15] Zhou, J. K. : Differential transformation and its applications for electrical circuits (1986).
[16] Zainab Mohammed Alwan, (ZMA)-transform method. Journal of Interdisciplinary Mathematics (2021), DOI: 10.1080/09720502.2021.1963520.
[17] Alwan, Z. M. : Solution Non-Linear Partial Differential Equations By ZMA Decomposition Method. WSEAS Transactions on Mathematics, 20, 712-716 (2021). 
[18] Zahurul, A., Sazzad, B. S., Use of integration to calculate the magnetic field in a space by using mathematical software for the effective production of nano-particles, Journal of Interdisciplinary Mathematics, (2022) DOI:10.1080/09720502.2022.2133228.
[19] Ridha, Z. D., & Mohommed, F. A. : Solving linear ordinary differential equations by using Shehu transform with variable coefficients. Journal of Interdisciplinary Mathematics, 24(8), 2391-2400 (2021).
[20] Eiber, M. S., & Kadhem, H. H. : On Soft Pre-Compact Maps. Wasit Journal of Computer and Mathematics Science, 1(2) (2022).

Views: 263Downloads: 103Citations: 0